# SDR FDEA201006282215

- Difficulty date: June 28, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 78,743 hours, 32,459 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: FX53150114
- Condition: Corroded
- Location: Zone 100
- Part time: 78,743 hours, 32,459 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR CARGO BILGE AREA AR FRAME 1761 BETWEEN STRINGER 47R-48R FRAME SUPPORT CLIP HAS CORROSION.  R & R WITH NEW SHEAR TIE IAW SRM 51-31-01, 51-21-01, 51-21-02.  FABRICATED ON TRAVELER T10/841479.
